# SDR C2XA99CL103

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3973 - THE CREW REPORTED THEY GOT A FLAP FAIL CAUTION MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AND LEFT FLAP TRANSMISSION BRAKES IAW EMB145 MM 27-51-01, AND REMOVED AND REPLACED THE RIGHT FLAP FLEXIBLE SHAFT NR 5 IAW EMB145 MM 27, THE FLAP CONTROL SYSTEM OPS CHECKED GOOD IAW EMB145 MM 27-51-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
